# SDR DALA2022121308090

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ON FLOOR STRINGERS 2, 7, 10 AND 16 LBL, FROM STA. 1460 TO 1480 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00207: FLOOR SUPPORT STRINGER LBL 2,10,16 WERE REPLACED PER B757-200 SRM AND FLOOR SUPPORT STRINGER LBL 7 WAS REPAIRED PER B-757-200 SRM. (2533210)
